# SDR ASAA0946411

- Difficulty date: August 14, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 54,479 hours, 30,809 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A145021
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 5727L CUTOUT SKIN FWD EDGE IS GOUGED FROM PANEL.  BLENDED AREA, FOUND OUT OF LIMITS.  ACCOMPLISHED REPAIR TO THE NR 1 ENG PYLON PANEL CUTOUT.
